Sturmian graphs and integer representations over numeration systems

Chiara Epifanio, Filippo Mignosi, Shallit, Frougny

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)536-547
Number of pages12
JournalDefault journal
Volume160
Publication statusPublished - 2012

All Science Journal Classification (ASJC) codes

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this

Sturmian graphs and integer representations over numeration systems. / Epifanio, Chiara; Mignosi, Filippo; Shallit; Frougny.

In: Default journal, Vol. 160, 2012, p. 536-547.

Research output: Contribution to journalArticle

Epifanio, C, Mignosi, F, Shallit & Frougny 2012, 'Sturmian graphs and integer representations over numeration systems', Default journal, vol. 160, pp. 536-547.
Epifanio, Chiara ; Mignosi, Filippo ; Shallit ; Frougny. / Sturmian graphs and integer representations over numeration systems. In: Default journal. 2012 ; Vol. 160. pp. 536-547.
@article{fb0239e162184222a7e720645d507246,
title = "Sturmian graphs and integer representations over numeration systems",
keywords = "Sturmian graphs, continued fractions., numeration systems",
author = "Chiara Epifanio and Filippo Mignosi and Shallit and Frougny",
year = "2012",
language = "English",
volume = "160",
pages = "536--547",
journal = "Default journal",

}

TY - JOUR

T1 - Sturmian graphs and integer representations over numeration systems

AU - Epifanio, Chiara

AU - Mignosi, Filippo

AU - Shallit, null

AU - Frougny, null

PY - 2012

Y1 - 2012

KW - Sturmian graphs

KW - continued fractions.

KW - numeration systems

UR - http://hdl.handle.net/10447/62751

M3 - Article

VL - 160

SP - 536

EP - 547

JO - Default journal

JF - Default journal

ER -